# SDR CA120308003

- Difficulty date: March 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 53,204 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AT ARRIVAL, IT WAS NOTED THAT C/B 2LW ON CABIN OVERHEAD PANEL 5001VE WAS OUT. WHEN C/B WAS RESET FOR TROUBLESHOOTING, MAJOR SPARKLING WAS NOTED AT THE FWD RT PASSENGER/CREW DOOR.  THE SPARKS WERE CONCENTRATED NEAR THE MAIN INTERIOR DOOR OPERATING HANDLE.  WHEN TRIM WAS REMOVED FROM THE DOOR, IT WAS NOTED THAT THE MAIN WIRE BUNDLE FOR THE DOOR WAS COMPLETELY BURNED AND ARCED AT ONE LOCATION.  IT APPEARED THAT A GROMMET WHERE THE HARNESS GOES THROUGH THE STRUCTURE WAS ADRIFT AND THE HARNESS WAS CHAFING ON THE STRUCTURE. THE GROMMET HAD SPLIT IN THE MIDDLE. IT WAS ALSO NOTED THAT A CLAMP WAS MISSING THAT SECURES THE HARNESS TO STRUCTURE, CLOSE TO GROMMET.  REFER TO ITEM NR 190 FOR AREA MENTIONED ABOVE. GROMMET AND WIRES WERE REPLACED AND A FLEET CAMPAIGN WAS CALLED.
